# SDR 97UAL900611

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7291U
- Make and model: Boeing 727222
- Aircraft serial: 21569
- Engine: Pwa JT8D15
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR OVERWING AISLEWAY EMERGENCY EXIT LIGHT INOPERATIVE.  REPAIRED BROKEN WIRE AT CONNECTOR D5120J PIN 3.  REPINNED WIRE.
